# SDR AALA20050404

- Difficulty date: June 21, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Condition: Deployed
- Location: Nr 4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SERVICES PERSONNEL OPENED LT NR 4 DOOR AND PARTIALLY DEPLOYED SLIDE FROM INSIDE AIRCRAFT.  DOOR ASSIST BOTTLE DISCHARGED.  SLIDE DEPLOYED BUT DID NOT INFLATE.  REPLACED SLIDE AND DOOR ASSIST BOTTLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
